# SDR SWAA2023021494067

- Difficulty date: January 22, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5711 · Wing Spar
- Part: Support Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED FRONT SPAR WEB BOOST PUMP IFSS 120 AT LT WING 2023-38078<[01] TOOL USED DIGITAL CALIPER P/N: 500-193-30 S/N: 0000293 DUE DATE: 12-OCT-2023.;[02] TOOL USED: POWER PACK P/N FMK0003223 S/N PE0412/63335 DUE DATE: 26-JAN-23. MULTIMETER P/N 87-5 S/N 31630287 DUE DATE: 14-DEC-23. THERMOMETER P/N FLUKE 566 S/N 46660121WS DUE DATE: 13-APR-23.;[03] REPLACED SUPPORT ANGLE LOCATED FRONT SPAR WEB BOOST PUMP IFSS 120 AT LT WING IAW SRM B737-700 51-10-02; SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPLACED SUPPORT ANGLE LOCATED FRONT SPAR WEB BOOST PUMP IFSS 120 AT LT WING IAW SRM B737-700 51-10-02; SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW.. RII ITEM
